MathSciNet Relay Station
MathSciNet bibliographic data
MR776371 (86k:81086) 81E13 (53C80)
Chakrabarti, A. Spherically and axially symmetric ${\rm SU}(N)$ instanton chains with monopole limits. Nuclear Phys. B 248 (1984), no. 1, 209–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement